# SDR SWIA95711

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tracks
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, FLAPS WOULD NOT RETRACT, RECEIVED FLAP DISAGREEMENT.  REPLACED BOTH MOVEABLE FLAP TRACKS ON LEFT OUTBOARD FLAP.  REPLACED FOUR TRACK ROLLERS.  OPS CHECKS GOOD.
